# SDR DXTA200501017

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 7,439 hours, 6,494 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Filter
- Part number: 991228113
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT A/C WAS UNRESPONSIVE ON BRAKE CHECK CAPT. SIDE: FULL PRESSURE WITH NO BRAKING AVALIBLE. F/O SIDE: PEDALS COMPLETLY FLOORED WITH NO PRESSURE. - REMOVED & REPLACED ANTI-SKID CONTROL FILTER & BLEED BRAKE SYSTEM IAW CE 560 MLM 32-42-00. COMPLIED WITH TAXI CHECK OF BRAKE OPERATIONAL TEST. OPERATIONAL CHECK GOOD.
